# SDR SIMA20251106001

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 13,450 hours, 9,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMERGENCY LIGHT INOPERATIVE.   R & R FWD LT EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.  OPS CHECKED GOOD.
